# SDR AALA202405201929

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 32,925 hours, 14,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN ON FORWARD SIDE OF MAIN CABIN ENTRY DOOR FELL OFF. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-01.
